Open Access
2012 The k-rank numerical radii
Aikaterini Aretaki, John Maroulas
Ann. Funct. Anal. 3(1): 100-108 (2012). DOI: 10.15352/afa/1399900027


‎The $k$-rank numerical range $\Lambda_{k}(A)$ is expressed via an intersection of any countable family of numerical ranges $\{F(M^{*}_{\nu}AM_{\nu})\}_{\nu\in\mathbb{N}}$ with respect to $n\times (n-k+1)$ isometries $M_{\nu}$‎. ‎This implication for $\Lambda_{k}(A)$ provides further elaboration of the $k$-rank numerical radii of $A$‎.


Download Citation

Aikaterini Aretaki. John Maroulas. "The k-rank numerical radii." Ann. Funct. Anal. 3 (1) 100 - 108, 2012.


Published: 2012
First available in Project Euclid: 12 May 2014

zbMATH: 1273.47014
MathSciNet: MR2903271
Digital Object Identifier: 10.15352/afa/1399900027

Primary: 47A12
Secondary: 15A60

Keywords: ‎k-rank numerical radius , k-rank numerical range

Rights: Copyright © 2012 Tusi Mathematical Research Group

Vol.3 • No. 1 • 2012
Back to Top